# SDR AALA202211151359

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 61,580 hours, 25,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING OVERHEAD EMERGENCY EXIT SIGN MISSING IN MAIN CABIN. INSTALLED CEILING OVERHEAD EMERGENCY EXIT SIGN AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
